Results 1 to 3 of 3
Like Tree1Likes
Tapering Off
  1. #1
    Sara221 is offline New Member
    Join Date
    Oct 2017
    Posts
    9

    Default Tapering Off

    So, I was off oxycodone then went back on, my pain is really bad after three bilat lat dorsi donor sites breast reconstuction surgeries with complications. I cut back to three 5mg. oxys per day, then two now I'm down to 1.5 and will hopefully be off these by Sunday. I have nearly my entire Rx still full but I don't want to take more to ease the pain...I just want to get off these and prepare for my next surgery. I'm also a very small petite type 1 diabetic and this is all freaking my body out. I've been on oxycodne since my first surgery in May 2016.

    My question, I have so much post nasal drip and thick runny nose, sore throat and my mouth and tongue are so dried out, my tongue actually hurts. Is this from the oxcodone and part of the withdrawl? This isn't a cold, it keeps happening when I go off these. My skin too is so dried out...it's making me nervous b/c I think it's my insulin, which I have to take to survive...so if anyone has any thoughts on this that would certain provide some solace.

    Thanks!

  2. #2
    Anonymous Guest

    Default

    Hi Sara! Congrats on trying to get clean! Withdrawal symptoms such as a runny nose and increased aches and pains are par for the course. I too am insulin dependent but I’m not sure my diabetes contributed to my withdrawal symptoms. I know my insulin dose decreased the first week because I wasn’t eating much, but that’s about it. I do occasionally notice flare ups of dry skin/psoriasis, but again, I’m not sure how much withdrawals contribute to dry skin. I think it’s just the dry winter, for me.

    Try to be gentle with yourself. Get Gatorade, Imodium, maybe some Benadryl (which might help runny nose and sneezing). Be patient! Most withdrawals take a few days to get through the worst of it. Keep posting here if you need to as well!

  3. #3
    Sara221 is offline New Member
    Join Date
    Oct 2017
    Posts
    9

    Default

    Thanks! It's not about getting 'clean'...I don't have an addiction...I just don't want to take this anymore. I have a near full bottle which I won't take.

    Insulin dependent....if you're a type 2 on insulin, you're not insulin dependent. I'm a type 1 diabetic, it's an autoimmune disease and has nothing to do with type 2 diabetes. type 1's are insulin dependent. also, a type 1 diabetic would never drink gatorade.

    thanks!

Similar Threads

  1. Tapering
    By Mntals in forum Prescription Drug Addiction
    Replies: 9
    Last Post: 12-02-2017, 02:01 PM
  2. Help tapering please.
    By Rkw1128 in forum Need to Talk?
    Replies: 3
    Last Post: 05-20-2016, 02:38 AM
  3. Need Help Tapering--Please Help!
    By andi85 in forum Suboxone Treatment
    Replies: 41
    Last Post: 06-22-2012, 01:01 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22